|1.||Ju, Cynthia: 1 article (12/2003)|
|2.||Pohl, Lance R: 1 article (12/2003)|
|3.||McCoy, J Philip: 1 article (12/2003)|
|4.||Graf, Mary Louise M: 1 article (12/2003)|
|5.||Chung, Christine J: 1 article (12/2003)|
|6.||Ju, C: 1 article (09/2001)|
|7.||Pohl, L R: 1 article (09/2001)|
12/01/2003 - "Drug-induced allergic reactions (DIARs), including allergic hepatitis, cutaneous reactions, and blood dyscrasias, are unpredictable and can be life threatening. "
09/01/2001 - "Although current studies suggest that most drug-induced allergic reactions (DIARS) are caused by immunogenic conjugates formed from the reaction of a reactive metabolite of a drug with cellular proteins, it is not clear why these reactions are relatively rare. "
12/01/2003 - "Because animal models of DIARs are elusive, we tested this hypothesis using a murine model of 2,4-dinitrochlorobenzene (DNCB)-induced delayed type hypersensitivity reaction that is mediated by immunogenic 2,4-dinitrophenylated (DNP)-protein adducts. "
|1.||Proteins (Proteins, Gene)